Topologies on the Extreme Points of Compact Convex Sets.
Mathematica Scandinavica, Tome 31 (1972), pp. 209-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1972__31_166267,
author = {Alan Gleit},
title = {Topologies on the {Extreme} {Points} of {Compact} {Convex} {Sets.}},
journal = {Mathematica Scandinavica},
pages = {209--219},
year = {1972},
volume = {31},
zbl = {0247.46008},
url = {http://geodesic.mathdoc.fr/item/MS2_1972__31_166267/}
}
Alan Gleit. Topologies on the Extreme Points of Compact Convex Sets.. Mathematica Scandinavica, Tome 31 (1972), pp. 209-219. http://geodesic.mathdoc.fr/item/MS2_1972__31_166267/